MATEC Web Conf.
Volume 254, 2019XXIII Polish-Slovak Scientific Conference on Machine Modelling and Simulations (MMS 2018)
|Number of page(s)||7|
|Section||Theoretical and Applied Mathematics in Engineering|
|Published online||15 January 2019|
Compare of analytic and numerical solution of parametric oscillator with perturbation and its analytical solution
Department of Applied Mathematics, Faculty of Mechanical Engineering, University of Žilina, Univerzitná 1, 01026 Žilina, Slovakia
In this paper we deal with an approximative analytical solution of a second order differential equation with a fast time periodic modulation. We use for this type of the equation a homotopy perturbation method. The validity of this approximative solution is verified by numerical experiments, where we achieve considerable consistency of doth soliutions.
Key words: oscillations / asymptotic solution / Mathieu equation / Homotopy perturbation method
© The Authors, published by EDP Sciences, 2019
This is an open access article distributed under the terms of the Creative Commons Attribution License 4.0 (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.